Alert archive / South Dakota / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill advisory at Jan 20, 2014, 3:37 AM CST for 16 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jan 20, 2014, 2:51 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 3:37 AM CST (09:37 UTC)
- In effect from
- Jan 20, 2014, 2:51 PM CST
- Expired
- Jan 21, 2014, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Marshall County, SD, McPherson County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 38 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216 WWUS43 KABR 200937 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 337 AM CST MON JAN 20 2014 ...COLD AIR SURGES INTO THE REGION TODAY... .COLD AIR WILL MOVE IN FROM THE NORTHEAST...CAUSING TEMPERATURES TO DROP THROUGHOUT THE DAY. READINGS WILL CONTINUE TO FALL AS HIGH PRESSURE MOVES OVERHEAD TONIGHT...AND AS THE HIGH PUSHES OFF...WINDS WILL SHIFT AROUND TO THE SOUTH DURING THE DAY TUESDAY. MNZ039-046-SDZ005>008-010-011-017>023-202145- /O.NEW.KABR.WC.Y.0002.140120T2100Z-140121T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 337 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY. * WIND...WINDS WILL BE OUT OF THE NORTH/NORTHEAST AT 15 TO 25 MPH TODAY...WEAKENING OVERNIGHT...THEN RESTRENGTHENING TO ABOUT 10 TO 15 MPH AS THEY SHIFT AROUND TO THE SOUTH ON TUESDAY. * WIND CHILL VALUES...VALUES WILL RANGE BETWEEN MINUS 25 TO MINUS 35 DEGREES. LOCALLY LOWER VALUES MAY OCCUR INTERMITTENTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CONNELLY
5 follow-up statements
906 WWUS43 KABR 201737 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1137 AM CST MON JAN 20 2014 ...COLD AIR IS SURGING SOUTHWEST ACROSS THE REGION... .COLD AIR MOVING IN FROM THE NORTHEAST...HAS TEMPERATURES DROPPING INTO THE SINGLE DIGITS EITHER SIDE OF ZERO. AS HIGH PRESSURE MOVES OVERHEAD TONIGHT WINDS GO LIGHT AND VARIABLE FOR A FEW HOURS. BUT AS THE HIGH BEGINS PUSHING OFF TO THE SOUTH AND EAST TUESDAY MORNING...WINDS WILL SHIFT AROUND TO THE SOUTH...AND WIND CHILLS WILL BE BACK INTO ADVISORY RANGE FOR SEVERAL HOURS TUESDAY MORNING. MNZ039-046-SDZ005>008-010-011-017>023-210545- /O.CON.KABR.WC.Y.0002.140120T2100Z-140121T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 1137 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WIND...WINDS OUT OF THE NORTHEAST AT 15 TO 25 MPH THIS AFTERNOON AND EVENING...WEAKENING OVERNIGHT...THEN REDEVELOPING TO ABOUT 10 TO 15 MPH AS THEY SHIFT AROUND TO THE SOUTH ON TUESDAY. * WIND CHILL VALUES...VALUES DROPPING THROUGH THE TEENS BELOW ZERO THIS MORNING WILL RANGE BETWEEN MINUS 25 TO MINUS 35 DEGREES BY LATE THIS AFTERNOON. LOCALLY LOWER WIND CHILL VALUES MAY OCCUR INTERMITTENTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
822 WWUS43 KABR 202051 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 251 PM CST MON JAN 20 2014 ...ARCTIC COLD AIR NOW IN PLACE ACROSS THE REGION... .COLD AIR HAS MOVED IN FROM THE NORTHEAST...EVIDENCED BY TEMPERATURES DROPPING INTO THE SINGLE DIGITS EITHER SIDE OF ZERO ACROSS NORTHEAST SOUTH DAKOTA. AS A STRONG HIGH PRESSURE MOVES OVERHEAD TONIGHT WINDS GO LIGHT AND VARIABLE FOR A FEW HOURS. BUT AS THE HIGH BEGINS PUSHING OFF TO THE SOUTH AND EAST TUESDAY MORNING...WINDS WILL SHIFT AROUND TO THE SOUTH...AND WIND CHILLS WILL BE BACK INTO ADVISORY RANGE FOR A FEW MORE HOURS TUESDAY MORNING. SDZ004-009-037-210900- /O.EXB.KABR.WC.Y.0002.140120T2051Z-140121T1800Z/ CAMPBELL-WALWORTH-HAND- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...MILLER 251 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TUESDAY. * WIND...WINDS OUT OF THE NORTHEAST AT 15 TO 30 MPH...WEAKENING OVERNIGHT...THEN REDEVELOPING TO ABOUT 10 TO 15 MPH AS THEY SHIFT AROUND TO THE SOUTH ON TUESDAY. * WIND CHILL VALUES...VALUES WILL RANGE BETWEEN 25 BELOW ZERO TO 35 BELOW ZERO. LOCALLY LOWER WIND CHILL VALUES MAY OCCUR INTERMITTENTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ039-046-SDZ005>008-010-011-017>023-210900- /O.EXT.KABR.WC.Y.0002.140120T2051Z-140121T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 251 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... * WIND...WINDS OUT OF THE NORTHEAST AT 15 TO 30 MPH...WEAKENING OVERNIGHT...THEN REDEVELOPING TO ABOUT 10 TO 15 MPH AS THEY SHIFT AROUND TO THE SOUTH ON TUESDAY. * WIND CHILL VALUES...VALUES WILL RANGE BETWEEN 25 BELOW ZERO TO 35 BELOW ZERO. LOCALLY LOWER WIND CHILL VALUES MAY OCCUR INTERMITTENTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
345 WWUS43 KABR 210815 AAA WSWABR URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 215 AM CST TUE JAN 21 2014 ...ARCTIC COLD AIR NOW IN PLACE ACROSS THE REGION... SDZ004-009-037-210915- /O.CAN.KABR.WC.Y.0002.000000T0000Z-140121T1800Z/ CAMPBELL-WALWORTH-HAND- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...MILLER 215 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. $$ MNZ039-046-SDZ005>008-010-011-017>023-211800- /O.CON.KABR.WC.Y.0002.000000T0000Z-140121T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 215 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND...WINDS OUT OF THE NORTH AT 5 TO 10 MPH...SHIFTING TO THE SOUTH LATER THIS MORNING. * WIND CHILL VALUES...VALUES WILL RANGE BETWEEN 25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
741 WWUS43 KABR 211349 AAA WSWABR URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 749 AM CST TUE JAN 21 2014 ...ARCTIC COLD AIR NOW IN PLACE ACROSS THE REGION... SDZ005-006-010-017-018-211500- /O.CAN.KABR.WC.Y.0002.000000T0000Z-140121T1800Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD 749 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE RISEN ENOUGH THIS MORNING THAT WIND CHILL CRITERIA IS NO LONGER BEING REACHED. WIND CHILLS WILL STILL RANGE FROM -15F TO -20F FOR THE NEXT COUPLE OF HOURS. $$ MNZ039-046-SDZ007-008-011-019>023-211800- /O.CON.KABR.WC.Y.0002.000000T0000Z-140121T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 749 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND...WINDS OUT OF THE NORTH AT 5 TO 10 MPH...SHIFTING TO THE SOUTH LATER THIS MORNING. * WIND CHILL VALUES...VALUES WILL RANGE BETWEEN 25 BELOW ZERO TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
912 WWUS43 KABR 211752 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1152 AM CST TUE JAN 21 2014 ...WIND CHILLS SLOWLY IMPROVING... .AS TEMPERATURES SLOWLY WARM THROUGH MID DAY...WIND CHILL VALUES WILL CONTINUE TO IMPROVE. MNZ039-046-SDZ007-008-011-019>023-211900- /O.EXP.KABR.WC.Y.0002.000000T0000Z-140121T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1152 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... ALTHOUGH WIND CHILL VALUES HAVE IMPROVED FROM ADVISORY LEVELS...THE COMBINATION OF COLD TEMPERATURES AND BREEZY WINDS WILL CONTINUE TO PRODUCE WIND CHILLS FROM 10 BELOW TO 20 BELOW ZERO THROUGH LATE AFTERNOON. $$ TMT
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill advisory went out at Jan 19, 11:28 PM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Jan 19, 11:28 PM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1128 PM CST SUN JAN 19 2014 .UPDATE... 06Z AVIATION DISCUSSION UPDATED BELOW. STRATUS WILL SINK IN FROM THE NORTHEAST THROUGH TONIGHT AND MONDAY ALONG AN ARCTIC BOUNDARY. SOME LIGHT SNOW MAY ALSO SPREAD INTO THE NORTHEAST CWA LATER TONIGHT. OTHERWISE...CURRENT FORECAST LOOKS GOOD. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT WILL BE WATCHING PROGRESS OF COLD FRONT AND STRATUS DECK TONIGHT AS THEY WORK THEIR WAY SOUTH INTO THE FAR NORTHEAST CWA. TEMPS WILL REMAIN FAIRLY MILD OVERNIGHT OVER THE SOUTHWEST CWA WHERE 925 MB TEMPS DO NOT COOL OFF APPRECIABLY UNTIL LATER ON MONDAY. MODELS SHOW THE FRONT LOCATED OVER THE NORTHEAST CWA AT 12Z MONDAY...THEN QUICKLY MOVES SOUTH AND WEST ACROSS THE REST OF THE CWA THROUGH THE DAY. HIGHS WILL BE REACHED EARLY IN THE DAY OVER EASTERN PORTIONS OF THE AREA WITH FALLING TEMPS ALL DAY INTO THE SINGLE DIGITS ABOVE AND BELOW ZERO BY LATE AFTERNOON. MODELS ALSO STILL SHOWING AN AREA OF LIGHT SNOW MOVING SOUTH ACROSS THE REGION...BUT DELAYED THE TIMING A BIT. LOOKS LIKE MOST OF THE SNOW WILL FALL DURING THE DAY MONDAY AND NOT MUCH AT ALL TONIGHT. COULD GET UP TO AN INCH OR SO OF ACCUMULATION. SURFACE HIGH MOVES OVER THE AREA MONDAY NIGHT...BRINGING VERY COLD TEMPS. LOWS OVER THE EASTERN CWA STILL FORECAST TO BE IN THE TEENS BELOW TO AROUND 20 BELOW ZERO. MODEST WARM AIR ADVECTION RAMPS UP AGAIN ON TUESDAY. .LONG TERM...WEDNESDAY THROUGH SUNDAY IF ANYONE WAS WONDERING WHAT THE FLOW PATTERN ALOFT LOOKS LIKE IN THE EXTENDED...IT'S NORTHWEST FLOW. THERE WILL BE A FEW ALBERTA CLIPPER SYSTEMS WORKING THROUGH THE REGION AS WELL...AND LOW END POPS ARE IN SEVERAL EXTENDED FORECAST PERIODS FOR IT ALL. AS THE PERIOD OPENS...A FRESH ROUND OF LOW LEVEL CAA IS PUSHING SOUTHWESTWARD INTO THE CWA ON WEDNESDAY. THAT COLD AIR SHOULD LEAVE A MARK ON WEDNESDAY NIGHT LOW TEMPERATURES AND WIND CHILLS /WIND CHILL ADVISORY CRITERIA BEING MET ACROSS THE EASTERN HALF OF FORECAST ZONES WEDNESDAY NIGHT AND THURSDAY MORNING/. THEN...IF THE 12Z GFS IS CLOSER TO RIGHT...THURSDAY NIGHT THROUGH SUNDAY SHOULD BE A PERIOD OF WARMING AND SOME TOASTY TEMPERATURES. BUT...IF THE 12Z ECMWF IS CLOSER TO RIGHT...AFTER A BRIEF WARM UP THROUGH FRIDAY...THE CWA GETS BACK-DOORED BY ANOTHER ARCTIC SHALLOW COLD AIRMASS THAT LOOKS TO SET UP ACROSS AT LEAST THE EASTERN HALF OF THE CWA FROM FRIDAY NIGHT THROUGH SUNDAY. LONGER RANGE MODEL SOLUTIONS ARE ALSO HINTING AT THE POTENTIAL FOR A COUPLE OF STRONG WIND EVENTS IN THE OUT PERIODS. WILL CONTINUE TO MONITOR. && .AVIATION... 06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS AN ARCTIC BOUNDARY WILL SLOWLY MOVE FROM NORTHEAST TO SOUTHWEST ACROSS THE REGION THROUGH MONDAY. BEHIND THIS ARCTIC FRONT...MVFR STRATUS CLOUDS WILL ALSO DRIFT SLOWLY INTO THE REGION AND AFFECT ALL TERMINALS THROUGH MONDAY. THE MOST IMPORTANT ISSUE DURING THE TAF PERIOD IS THE DEVELOPMENT OF THE LIGHT SNOW LATE TONIGHT/EARLY MONDAY AS AN UPPER LEVEL SHORT WAVE TROUGH MOVES FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION. THIS IS EXPECTED TO AFFECT ALL TERMINALS. VISIBILITIES COULD FALL TO A MILE OR LESS AT TIMES MAINLY AT ATY AND ABR. NORTH TO NORTHWEST WINDS WILL ALSO INCREASE LATER TONIGHT AND MONDAY. EXPECT WINDS TO INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 25 TO 35 KNOTS. THE WINDS WILL DECREASE QUICKLY IN THE AFTERNOON WITH SKIES CLEARING IN THE LATER AFTERNOON AND EVENING AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...MOHR SHORT TERM...TMT LONG TERM...DORN AVIATION...MOHR WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jan 19, 3:50 AM CST, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 350 AM CST SUN JAN 19 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-201000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 350 AM CST SUN JAN 19 2014 /250 AM MST SUN JAN 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COLD AIR AND LIGHT SNOW WILL MOVE ACROSS THE AREA FROM NORTHEAST TO THE SOUTHWEST ON MONDAY. ACCUMULATIONS WILL GENERALLY RUN AROUND AN INCH OF SNOW. ARCTIC HIGH PRESSURE WILL SETTLE OVERHEAD FOR TUESDAY MORNING. COLD TEMPERATURES AND A LIGHT BREEZE WILL RESULT IN WIND CHILL READINGS BETWEEN -25 AND -35 DEGREES FOR PORTIONS OF NORTHEAST SOUTH DAKOTA AND WESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:59 AM CST | Wind Advisory | ABR | Buffalo, Corson, Dewey, Hughes, Hyde, Jones and 5 more | 5 hr |
| Jan 20, 9:07 AM CST | High Wind Warning | ABR | Buffalo, Campbell, Corson, Dewey, Edmunds, Faulk and 10 more | 6 hr |
| Jan 20, 12:06 PM CST | Wind Advisory | ABR | Campbell, Corson, Dewey, Potter, Walworth | 3 hr |
| Jan 20, 2:39 PM CST | Wind Advisory | ABR | Buffalo, Hughes, Jones, Lyman, Stanley | 3 hr |
Nearby
Wind Chill Advisories in South Dakota, 2014Wind Chill Advisories in Minnesota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.